# SDR SIMA20160826005

- Difficulty date: August 26, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE AND REPLACE NR 1 EMERGENCY LIGHTING BATTERY ASSY/ BATTERY CHARGER.  REMOVED AND REPLACED  BATTERY ASSY AND CHARGER IAW WC 33-700-19
